RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dubovoi, Vladimir Kirillovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 2

Number of views:
This page:225
Abstract pages:448
Full texts:189
References:24
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person26520
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189503

Publications in Math-Net.Ru
1996
1. S. S. Boiko, V. K. Dubovoi, “Factorization of the radii of the Weyl limit ball in the degenerate interpolation Schur problem”, Mat. Fiz. Anal. Geom., 3:1/2 (1996),  18–26  mathnet  zmath
1983
2. V. K. Dubovoi, “Multiplicities of one-sided shifts contained in a contraction operator”, Funktsional. Anal. i Prilozhen., 17:1 (1983),  70  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:1 (1983), 55–56  isi

2007
3. V. K. Dubovoi, V. A. Zolotarev, A. A. Yantsevich, A. G. Rutkas, “Mikhail Samuilovich Livshits (04.07.1917–30.03.2007)”, Zh. Mat. Fiz. Anal. Geom., 3:4 (2007),  490–495  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020